Condition for Existence of Positive Periodic Solution of Hepatitis B Virus Infection Model with Immune Response
Pure and Applied Mathematics Journal
Volume 2, Issue 2, April 2013, Pages: 106-109
Received: Apr. 21, 2013;
Published: May 30, 2013
Views 2892 Downloads 112
Min Long, College of Science, Hunan Agricultural University, Changsha, Hunan 410128, China
Tiejun Zhou, College of Science, Hunan Agricultural University, Changsha, Hunan 410129, China
In this paper, we consider a periodic Hepatitis B Virus infection model with immune response. By using continuation theorem of coincidence degree theory, a condition for the existence of positive periodic solution is obtained
Condition for Existence of Positive Periodic Solution of Hepatitis B Virus Infection Model with Immune Response, Pure and Applied Mathematics Journal.
Vol. 2, No. 2,
2013, pp. 106-109.
D. Lavanchy, "Hepatitis B virus epidemiology, disease burden, treatment, and current and emerging prevention and control measures," J. Viral Hepat, vol.11, pp. 97-107, Sept. 2004.
A.F. Lok, B.J. Mcmahon, "Chronic hepatitis B：Update 2009", Hepatology, vol. 50, pp.661-662, 2009．
A. Murase, T. Sasaki, T. Kajiwara, "Stability analysis of pathogen-immune interaction dynamics," J. Math. Biol., vol.51, pp. 247-267, Sept. 2005.
M. A. Nowak, C.R.M. Bangham, "Population Dynamics of Immune Responses to Persistent Viruses," Science, vol.272, pp.74-79, Apr. 1996.
S. M. Ciupe, R. M. Ribeiro, P. W. Nelson, A. S. Perelson, "Modeling the mechanisms of acute hepatitis B virus infection," J. Theor. Biol. vol.247, pp.23-35, Jul. 2007.
H. Fang, T. Zhou, "Analysis of an HBV infection dynamics model in immune response," Pure and Appl. Math., vol.28, pp.635-540, Oct. 2012.
Y. Ji, L. Min, Y. Zheng, Y. Su, "A viral infection model with periodic immune response and nonlinear CTL response," Math. Comp. Simul., vol. 80, pp. 2309- 2316, Aug.2010.
Q. Xie, D. Huang, S. Zhang, J. Cao, "Analysis of a viral infection model with delayed immune response," Appl. Math. Model. vol. 34, pp. 2388 - 2395, Sept. 2010.
A. Fan, K. Wang, "A viral infection model with immune circadian rhythms," Appl. Math. Comp., vol. 215, pp. 3369 - 3374, Jan. 2010.
R.Gaines, J.Mawhin. Coincidence Degree and Nonlinear Differential Equations, Springer -Verlag, Berlin, 1977.